# SDR 2003F00491

- Difficulty date: May 15, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- Engine: Iae V2527EA5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Condition: Eroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK FOUND NR 2 ENGINE AIR INTAKE ATTRITION LINING WITH EROSION. REPAIRED ATTRITION LINING IAW EM 72-32-85 PAGE 6, FIGURE 72-32-85-990-016.  (M)
